Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 8, 2007, 7:56 PM EDT for Campbell County, City of Lynchburg, Virginia. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 8, 2007, 9:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Campbell County, VA, City of Lynchburg, VA
The radar
The Roanoke radar (KFCX), 105 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 8:09 PM EDT | TSTM WND DMG | Lynchburg City, VA | LARGE TREE DOWN |
| Jun 8, 8:23 PM EDT | TSTM WND DMG | Lynchburg City, VA | LARGE TREE ON POWER LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRNK 082356 SVRRNK VAC031-680-090100- /O.NEW.KRNK.SV.W.0087.070608T2356Z-070609T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BLACKSBURG VA 756 PM EDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CAMPBELL COUNTY IN CENTRAL VIRGINIA CITY OF LYNCHBURG IN CENTRAL VIRGINIA * UNTIL 900 PM EDT * AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LYNCHBURG CITY TO EVINGTON... AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... TIMBERLAKE... LYNCHBURG CITY... BOCOCK... RUSTBURG... HODGES... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4. LAT...LON 3746 7921 3716 7938 3704 7895 3736 7897 $$ PH
3 follow-up statements
000 WWUS51 KRNK 090028 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 827 PM EDT FRI JUN 8 2007 VAC031-680-090100- /O.CON.KRNK.SV.W.0087.000000T0000Z-070609T0100Z/ CAMPBELL VA-CITY OF LYNCHBURG VA- 827 PM EDT FRI JUN 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR THE CITY OF LYNCHBURG...CAMPBELL COUNTY... AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LYNCHBURG CITY TO 8 MILES WEST OF GLADYS...OR ALONG A LINE EXTENDING FROM LYNCHBURG CITY TO EVINGTON...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOCOCK...RUSTBURG AND CONCORD. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL... DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 3745 7920 3715 7931 3704 7895 3736 7897 $$ DS
000
WWUS51 KRNK 090044
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
842 PM EDT FRI JUN 8 2007
VAC680-090052-
/O.CAN.KRNK.SV.W.0087.000000T0000Z-070609T0100Z/
CITY OF LYNCHBURG VA-
842 PM EDT FRI JUN 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF LYNCHBURG... IS
CANCELLED...
THE SEVERE STORM IS NOW EAST OF LYNCHBURG IN THE CENTRAL PORTIONS OF
CAMPBELL COUNTY.
LAT...LON 3740 7910 3715 7925 3704 7895 3724 7892
3736 7897
$$
VAC031-090100-
/O.CON.KRNK.SV.W.0087.000000T0000Z-070609T0100Z/
CAMPBELL VA-
842 PM EDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CAMPBELL COUNTY...
AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CONCORD TO GLADYS...OR ALONG
A LINE EXTENDING FROM CONCORD TO 7 MILES NORTHEAST OF HURT...MOVING
EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
MILLS AND MIKE.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
THIS STORM HAS A HISTORY OF DOWNING TREES IN THE CITY OF LYNCHBURG.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3740 7910 3715 7925 3704 7895 3724 7892
3736 7897
$$000
WWUS51 KRNK 090059
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
859 PM EDT FRI JUN 8 2007
VAC031-090109-
/O.EXP.KRNK.SV.W.0087.000000T0000Z-070609T0100Z/
CAMPBELL VA-
859 PM EDT FRI JUN 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMPBELL COUNTY
EXPIRES AT 900 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LEVELS.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3733 7901 3708 7907 3703 7893 3719 7885
3726 7894 3736 7897
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:13 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 8, 7:13 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 713 PM EDT FRI JUN 8 2007 .SYNOPSIS... A COLD FRONT WILL DROP SOUTH ACROSS THE REGION TONIGHT AND SATURDAY. HIGH PRESSURE WILL BUILD SOUTH FROM THE GREAT LAKES ON SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... ISOLATED TSTMS ARE DEVELOPING IN THE VERY WARM AND UNSTABLE AIRMASS ACROSS THE FORECAST AREA WELL AHEAD OF THE COLD FRONT AND ASSOCIATED LINE OF TSTMS IN KY/TN. SO FAR...THESE ISOLATED TSTMS HAVE NOT TAKEN OFF AND COVERAGE MAY REMAIN SCATTERED AT BEST. THE LINE OF TSTMS HAS ACCELERATED MUCH FASTER THAN 12Z MODELS PROGGED...AND LOOKS LIKE IT MAY MOVE INTO FAR WRN SECTIONS AROUND 600 PM. WITH IT MOVING IN THAT EARLY...WE WILL BE NEAR THE PEAK HTG AND THE LINE SHOULD MAKE IT AT LEAST INTO THE REST OF THE MTNS...SO WILL HAVE THE HIGHEST POPS IN THE FAR WEST OF HIGH LIKELY/LOW CATEGORICAL THROUGH MIDNIGHT... TAPERING DOWN SHARPLY INTO LOW CHC OR SLIGHT CHC IN THE PIEDMONT. SHOWERS/TSTMS SHOULD THEN BE TAPERING OFF BY MIDNIGHT WITH LOSS OF HTG AND INSTABILITY. WILL BE ANOTHER WARM AND MUGGY NIGHT WITH THE DRIER AIR BEHIND THE FRONT NOT MOVING IN UNTIL SATURDAY...SO WILL HAVE WARM LOWS IN THE 60S TO AROUND 70. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... WITH LOW LEVEL MOISTURE AND DIFFERENTIAL HEATING INCREASED CLOUD COVER AND POPS FOR SATURDAY. WEST FLOW IN THE WEST WILL HOLD CLOUDS IN THE WESTERN UPSLOPE AREAS. COOLER AIR AT THE MID LEVELS ASSOCIATED WITH THE FRONTAL BOUNDARY MAY BE ENOUGH INSTABILITY TO CREATE SOME CONVECTION. HIGHEST CHANCE IN THE SOUTHEAST PORTION OF CWA. ELECTED TO PUSH SLIGHT CHANCE BACK TO BLUE RIDGE MOUNTAINS. BY LATER SATURDAY NIGHT...MOST CLOUDS WILL DISSIPATE...LEAVING THE AREA WITH SUNSHINE AND WARM END OF THE WEEKEND...WITH LESS HUMID AIR IN PLACE FOR SUNDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... AN OMEGA BLOCK PROGGED TO DEVELOP EARLY NEXT WEEK...WITH AN UPPER LOW OVER THE NORTHERN ROCKIES AND SECOND OVER THE CANADIAN MARITIMES. STALLED FRONTAL BNDRY WILL LINGER NEAR THE GULF COAST WITH EASTERLY FLOW TO ITS NORTH ON MONDAY AND TUESDAY. EXPECT ONLY A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE MOUNTAINS. FRONTAL BOUNDARY LIFTING NORTH WEDNESDAY INTO FRIDAY. FOR MEDIUM RANGE FOLLOWED HPCGUIDE WHICH WAS A BLEND ECMWF AND NCEP ENS MEAN. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... WIDELY SCTD TSTMS HAVE BEEN PRODUCING STRONG WINDS AND SMALL HAIL SINCE ABOUT 4PM...BUT HAVE WEAKENED SINCE 6PM. COVERAGE WITH MAIN LINE ON CONVECTION HAS BEEN BREAKING UP AS IT APPROACHES FROM THE WEST. SHUD BE ABLE TO HANDLE MOST OF THE REST OF THE CONVECTION WITH VCTS FOR THE NEXT FEW HOURS. WITH A NW FLOW AND PLENTY OF LOW LEVEL MOISTURE...LWB AND ESPECIALLY BLF ARE LIKELY TO DROP TO MVFR AND POSSIBLY IFR OVERNIGHT. LOWER CEILINGS COULD LAST INTO THE MORNING IN SE WV. THE DRIER AIR BEHIND THE FRONT IS SLOW TO CLEAR OUT THE PIEDMONT AREAS SATURDAY...THERE MAY BE ENOUGH INSTABILITY FOR POP- UP TSTORMS AT LYH AND ESPECIALLY DAN. BUT WILL NOT INCLUDE AT THIS TIME. WITH HIGH PRESSURE IN THE REGION FROM SATURDAY NIGHT THROUGH TUESDAY...MVFR CONDITIONS POSSIBLE OVERNIGHT IN THE MOUNTAIN VALLEYS AND VFR CONDITIONS FOR ALL DURING THE DAY. && .CLIMATE... BLUEFIELD REACHED 88 DEGREES...AND BROKE THEIR RECORD HIGH FOR THE DATE. THE OLD RECORD WAS 86 SET IN 1984 BLUEFIELD AND DANVILLE WILL LIKELY KEEP THEIR HIGH MINIMUMS TEMPERATURE RECORDS FROM OVERNIGHT AS THEY WILL PROBABLY NOT DROP BELOW 71 BEFORE MIDNIGHT UNLESS A THUNDERSTORM WITH HEAVY RAIN DOES IT. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ/KK NEAR TERM...JJ SHORT TERM...KK LONG TERM...KK AVIATION...JJ/JS CLIMATE...
Hazardous weather outlook, Jun 8, 6:18 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 618 PM EDT FRI JUN 8 2007 VAZ007-009-WVZ042-043-045-092230- TAZEWELL-SMYTH-MERCER-SUMMERS-GREENBRIER- 618 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING. A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>003-018-019-VAZ010>020-022>024-032>035-WVZ044-092230- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-MONROE- 618 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING. A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-020-VAZ043>047-058-059-092230- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 618 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING. ANY STORMS THAT DEVELOP MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 5:53 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 553 PM EDT FRI JUN 8 2007 VAZ007-082230- TAZEWELL VA- 553 PM EDT FRI JUN 8 2007 AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF RICHLANDS...OR ABOUT 2 MILES NORTHEAST OF CLAYPOOL HILL...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...ASBERRYS AT 615 PM EDT...TAZEWELL AT 620 PM EDT...GRATTON...BURKES GARDEN AT 630 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM. JDS
Local storm report, Jun 8, 6:29 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 8 W TAZEWELL 37.12N 81.66W
06/08/2007 E0.75 INCH TAZEWELL VA PUBLIC
&&
DOCLocal storm report, Jun 8, 6:37 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
637 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 4 NW DANBURY 36.45N 80.26W
06/08/2007 STOKES NC LAW ENFORCEMENT
TWO TREES WERE BLOWN DOWN ON HIGHWAY 89.
&&
DSLEIGHTLocal storm report, Jun 8, 6:52 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
652 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 3 E WOLFCREEK 37.67N 80.58W
06/08/2007 MONROE WV LAW ENFORCEMENT
TREE DOWN ON ROUTE 3
0510 PM TSTM WND DMG UNION 37.58N 80.53W
06/08/2007 MONROE WV LAW ENFORCEMENT
TREE DOWN ON WILLOW BIN ROAD.
&&
DSLocal storm report, Jun 8, 7:07 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
707 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 5 NW DANBURY 36.46N 80.28W
06/08/2007 STOKES NC LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 89 NEAR PINEY GROVE ROAD
0557 PM TSTM WND DMG 3 W DANBURY 36.41N 80.27W
06/08/2007 STOKES NC LAW ENFORCEMENT
TREE DOWN JUST NORTH OF HANGING ROCK STATE PARK
0401 PM TSTM WND DMG 4 SW STUART 36.59N 80.33W
06/08/2007 PATRICK VA LAW ENFORCEMENT
TWO TREES DOWN ON PETERS CREEK ROAD
&&
DSLocal storm report, Jun 8, 7:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
756 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG BEDFORD CITY 37.34N 79.52W
06/08/2007 CITY OF BEDFORD VA PUBLIC
LARGE TREE DOWN
&&
JSTEWARTThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:54 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 66 min |
| Jun 8, 3:59 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry | 39 min |
| Jun 8, 6:05 PM EDT | Severe Thunderstorm Warning | RNK | Tazewell | 55 min |
| Jun 8, 7:22 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 53 min |
| Jun 8, 7:27 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 45 min |
| Jun 8, 7:49 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 38 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.